Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the reason for watery semen and how can one make it thicker?

Hello sir, I am 21 years old. I have very thin semen just like a water. What is the reason for that and how to make it thicker? My height is 5.5ft and weight is merely 48 kgs. How to increase both height and weight? I need to be tall as 6ft and weight nearly 70 kgs. What should I do to increase my body? Should I join a gym? what kind of supplements I should take? My skin has also become dull and my hair are also turning grey, how to tackle this problem too? My teeth have also become so yellow and have brown stains on some part of my teeth, what should I do? Can i opt for teeth whitening treatment? Please reply as soon as possible.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..rr... you are just 21 yrs.., the growth of the bone and fusion of epiphysis ranges from 21 to 25 years.. wait until 25... do not join gym, lifting weight will lead to early fusion of epiphyisis and stop weight gain... cycling, swimming, may contribute to height... not to worry about semen..

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor